Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

500 Publications


2019 | Journal Article | IST-REx-ID: 8416 | OA
Huang G, Kaloshin V. 2019. On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables. Moscow Mathematical Journal. 19(2), 307–327.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8418 | OA
Guardia M, Kaloshin V, Zhang J. 2019. Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem. Archive for Rational Mechanics and Analysis. 233(2), 799–836.
View | DOI | Download Published Version (ext.)
 

2019 | Conference Paper | IST-REx-ID: 8570 | OA
Althoff M, Bak S, Forets M, Frehse G, Kochdumper N, Ray R, Schilling C, Schupp S. 2019. ARCH-COMP19 Category Report: Continuous and hybrid systems with linear continuous dynamics. EPiC Series in Computing. ARCH: International Workshop on Applied Verification on Continuous and Hybrid Systems vol. 61, 14–40.
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 5 | OA
Ganev IV. 2019. The wonderful compactification for quantum groups. Journal of the London Mathematical Society. 99(3), 778–806.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner H, Nikitenko A. 2019. Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry. 62(4), 865–878.
View | Files available | DOI | arXiv
 

Filters and Search Terms

year=2019

Search

Filter Publications